# SDR ASOA2013011402787

- Difficulty date: December 19, 2012
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N848AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7339
- Aircraft time: 31,229 hours, 27,810 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT PRESSURE FLOOR SUPPORT IS CORRODED INBD OF EMERGENCY EXIT.  REPAIRED IAW REO 601R-53-41-666, REV C.
